I stopped taking my pills Jan 14th and now I just started another period. Im sure it is from stopping the pill, but I am trying to figure out how to determine my ovulation dates which is hard now because of the 2 periods in 1 month.
After this period is done will I ovulate before my next period?
Welcome to ehealthforum,
You can have withdrawal bleeding after stopping with the hormonal contraceptive use. Wait and watch for your normal periods, it will be easier to calculate your probable ovulation days. If you have your normal fertility returning back immediately, you can have ovulation in the cycle after your withdrawal bleeding.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Ovulation and Ovaries , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.